The Briançon-Skoda number of analytic irreducible planar curves  [ Le nombre de Briançon-Skoda de courbes analytiques planes et irréductibles ]
Annales de l'Institut Fourier, Tome 64 (2014) no. 1, p. 177-187
Le nombre de Briançon-Skoda d’un anneau R est défini comme le plus petit entier k, tel que pour tout idéal IR et l1, la clôture intégrale de I k+l-1 est contenu dans I l . Nous calculons le nombre de Briançon-Skoda de l’anneau local d’une courbe analytique plane et irréductible en fonction de ses exposants caractéristiques de Puiseux. Il s’avère que ce nombre est étroitement lié au nombre de Milnor.
The Briançon-Skoda number of a ring R is defined as the smallest integer k, such that for any ideal IR and l1, the integral closure of I k+l-1 is contained in I l . We compute the Briançon-Skoda number of the local ring of any analytic irreducible planar curve in terms of its Puiseux characteristics. It turns out that this number is closely related to the Milnor number.
DOI : https://doi.org/10.5802/aif.2843
Classification:  14H20,  32B10
Mots clés: théorème de Briançon-Skoda, paires charactéristiques de Puiseux, nombre de Milnor, courants résiduels
@article{AIF_2014__64_1_177_0,
     author = {Sznajdman, Jacob},
     title = {The Brian\c con-Skoda number of analytic irreducible planar curves},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {1},
     year = {2014},
     pages = {177-187},
     doi = {10.5802/aif.2843},
     mrnumber = {3330545},
     zbl = {06387270},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2014__64_1_177_0}
}
Sznajdman, Jacob. The Briançon-Skoda number of analytic irreducible planar curves. Annales de l'Institut Fourier, Tome 64 (2014) no. 1, pp. 177-187. doi : 10.5802/aif.2843. https://www.numdam.org/item/AIF_2014__64_1_177_0/

[1] Andersson, Mats A residue criterion for strong holomorphicity, Ark. Mat., Tome 48 (2010) no. 1, pp. 1-15 | Article | MR 2594583 | Zbl 1198.32001

[2] Andersson, Mats; Samuelsson, Håkan A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas, Invent. Math., Tome 190 (2012) no. 2, pp. 261-297 | Article | MR 2981816 | Zbl 1271.32009

[3] Andersson, Mats; Samuelsson, Håkan; Sznajdman, Jacob On the Briançon-Skoda theorem on a singular variety, Ann. Inst. Fourier (Grenoble), Tome 60 (2010) no. 2, pp. 417-432 | Article | Numdam | MR 2667781 | Zbl 1200.32007

[4] Andersson, Mats; Wulcan, Elizabeth Residue currents with prescribed annihilator ideals, Ann. Sci. École Norm. Sup. (4), Tome 40 (2007) no. 6, pp. 985-1007 | Article | Numdam | MR 2419855 | Zbl 1143.32003

[5] Björk, Jan-Erik; Samuelsson, Håkan Regularizations of residue currents, J. Reine Angew. Math., Tome 649 (2010), pp. 33-54 | Article | MR 2746465 | Zbl 1208.32005

[6] Dickenstein, A.; Sessa, C. Canonical representatives in moderate cohomology, Invent. Math., Tome 80 (1985) no. 3, pp. 417-434 | Article | MR 791667 | Zbl 0556.32005

[7] Gorenstein, Daniel An arithmetic theory of adjoint plane curves, Trans. Amer. Math. Soc., Tome 72 (1952), pp. 414-436 | Article | MR 49591 | Zbl 0046.38503

[8] Herrera, M.; Lieberman, D. Residues and principal values on complex spaces, Math. Ann., Tome 194 (1971), pp. 259-294 | Article | MR 296352 | Zbl 0224.32012

[9] Huneke, Craig Uniform bounds in Noetherian rings, Invent. Math., Tome 107 (1992) no. 1, pp. 203-223 | Article | MR 1135470 | Zbl 0756.13001

[10] Kodaira, Kunihiko The theorem of Riemann-Roch on compact analytic surfaces, Amer. J. Math., Tome 73 (1951), pp. 813-875 | Article | MR 48107 | Zbl 0054.06405

[11] Kodaira, Kunihiko On compact complex analytic surfaces. I (1955) (mimeographed notes), Princeton) | Zbl 0098.13004

[12] Lefschetz, Solomon Algebraic geometry, Princeton University Press, Princeton, N. J. (1953), pp. ix+233 | MR 56950 | Zbl 0052.37504

[13] Lejeune-Jalabert, Monique; Teissier, Bernard Clôture intégrale des idéaux et équisingularité, Ann. Fac. Sci. Toulouse Math. (6), Tome 17 (2008) no. 4, pp. 781-859 (With an appendix by Jean-Jacques Risler) | Article | Numdam | MR 2499856 | Zbl 1171.13005

[14] Lipman, Joseph; Teissier, Bernard Pseudorational local rings and a theorem of Briançon-Skoda about integral closures of ideals, Michigan Math. J., Tome 28 (1981) no. 1, pp. 97-116 | Article | MR 600418 | Zbl 0464.13005

[15] Milnor, John Singular points of complex hypersurfaces, Princeton University Press, Princeton, N.J., Annals of Mathematics Studies, No. 61 (1968), pp. iii+122 | MR 239612 | Zbl 0184.48405

[16] Passare, Mikael Residues, currents, and their relation to ideals of holomorphic functions, Math. Scand., Tome 62 (1988) no. 1, pp. 75-152 | MR 961584 | Zbl 0633.32005

[17] Samuel, Pierre Singularités des variétés algébriques, Bull. Soc. Math. France, Tome 79 (1951), pp. 121-129 | Numdam | MR 52832 | Zbl 0044.35405

[18] Skoda, Henri; Briançon, Joël Sur la clôture intégrale d’un idéal de germes de fonctions holomorphes en un point de C n , C. R. Acad. Sci. Paris Sér. A, Tome 278 (1974), pp. 949-951 | MR 340642 | Zbl 0307.32007

[19] Tsikh, A. K. Multidimensional residues and their applications, American Mathematical Society, Providence, RI, Translations of Mathematical Monographs, Tome 103 (1992), pp. x+188 (Translated from the 1988 Russian original by E. J. F. Primrose) | MR 1181199 | Zbl 0758.32001

[20] Whitney, Hassler Complex analytic varieties, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont. (1972), pp. xii+399 | MR 387634 | Zbl 0265.32008